Bi-univalent Function Subclasses Subordinate to Horadam Polynomials

Keywords: regular function, bi-univalent function, Horodam polynomials, Fekete Szegö functional

Abstract

The object of this article is to explore two subclasses of regular and bi-univalent functions subordinate to Horadam polynomials in the disk $\{\varsigma\in\mathbb{C}:|\varsigma| <1\}$. We originate upper bounds for the initial Taylor-Maclaurin coefficient estimates of functions in these subclasses. Fekete-Szeg\"o functional problem is also established. Furthermore, we present some new observations and investigate relevant connections to existing results.

References

A.G. Alamoush, Coefficient estimates for certain subclass of bi-functions associated the Horadam polynomials, arXiv : 1812.10589vI [math.CV] 22 Dec 2018, 7 pp.

A. Amourah, B.A. Frasin, S.R. Swamy and Y. Sailaja, Coefficient bounds for Al-Oboudi type bi-univalent functions connected with a modified sigmoid activation function and k-Fibonacci numbers, J. Math. Computer Sci. 27 (2022), 105-117. https://doi.org/10.22436/jmcs.027.02.02

D.A. Brannan and J.G. Clunie, Aspects of contemporary complex analysis, Proceedings of the NATO Advanced Study Institute held at University of Durhary, New York : Academic Press, 1979.

D.A. Brannan and T.S. Taha, On some classes of bi-univalent functions, Studia Univ. Babes-Bolyai Math. 31(2) (1986), 70-77.

E. Deniz, Certain subclasses of bi-univalent functions satisfying subordinate conditions, J. Class. Anal. 2(1) (2013), 49-60. https://doi.org/10.7153/jca-02-05

P.L. Duren, Univalent functions, Grundlehren der mathematischen Wissenschaften, Band 259, Springer-Verlag, New York, 1983.

S.M. El-Deeb, T. Bulboacă and B.M. El-Matary, Maclaurin coefficient estimates of bi-univalent functions connected with the q-derivative, Mathematics 8 (2020), 418. https://doi.org/10.3390/math8030418

M. Fekete and G. Szegö, Eine Bemerkung Über Ungerade Schlichte Funktionen, J. Lond. Math. Soc. 89 (1933), 85-89. https://doi.org/10.1112/jlms/s1-8.2.85

B.A. Frasin, Coefficient bounds for certain classes of bi-univalent functions, Hacet. J. Math. Stat. 43(3) (2014), 383-389.

B.A. Frasin and M.K. Aouf, New subclasses of bi-univalent functions, Appl. Math. 24 (2011), 1569-1573. https://doi.org/10.1016/j.aml.2011.03.048

B.A. Frasin, Y. Sailaja, S.R. Swamy and A.K. Wanas, Coefficients bounds for a family of bi-univalent functions defined by Horadam polynomials, Acta et Commentationes Universitatis Tartuensis de Mathematica 26(1) (2022), 25-32. https://doi.org/10.12697/ACUTM.2022.26.02

B.A. Frasin, S.R. Swamy and A. Aldawish, A comprehensive family of bi-univalent functions defined by k-Fibonacci numbers, J. Funct. Spaces, 2021, Article ID 4249509, 8 pp. https://doi.org/10.1155/2021/4249509

T. Hörçum and E.G. Koçer, On some properties of Horadam polynomials. Int. Math. Forum 4 (2009), 1243-1252.

A.F. Horadam and J.M. Mahon, Pell and Pell-Lucas polynomials, Fibonacci Quart. 23 (1985), 7-20 .

B. Khan, H.M. Srivastava, M. Tahir, M. Darus, Q.Z. Ahmed and N. Khan, Applications of a certain q-integral operator to the subclasses of analytic and bi-univalent functions, AIMS Mathematics 6(1) (2020), 1024-1039.

M. Lewin, On a coefficient problem for bi-univalent functions, Proc. Amer. Math. Soc. 18 (1967), 63-68. https://doi.org/10.1090/S0002-9939-1967-0206255-1

N. Magesh, J. Yamini and C. Abhirami, Initial bounds for certain classes of bi-univalent functions defined by Horadam polynomials, arXiv : 1812.04464vi [math.cv] 11 Dec. 2018, 14 pp.

A.K. Mishra and M.M. Soren, Coefficient bounds for bi-starlike analytic functions, Bull. Belg. Math. Soc. Simon Stevin 21 (2014), 157-167. https://doi.org/10.36045/bbms/1394544301

H. Orhan, P.K. Mamatha, S.R. Swamy, N. Magesh and J. Yamini, Certain classes of bi-univalent functions associated with the Horadam polynomials, Acta Univ. Sapientiae, Mathematica 13(1) (2021), 258-272. https://doi.org/10.2478/ausm-2021-0015

A.O. Páll-Szabó and G.I. Oros, Coefficient related studies for new classes of bi-univalent functions, Mathematics 8 (2020), 1110, 13 pp. https://doi.org/10.3390/math8071110

A.E. Shammaky, B.A. Frasin and S.R. Swamy, Fekete-Szegö inequality for bi-univalent functions subordinate to Horadam polynomials, J. Funct. Spaces, 2022, Article ID 9422945, 7 pages. https://doi.org/10.1155/2022/9422945

H.M. Srivastava, Operators of basic (or q-) calculus and fractional q-calculus and their applications in geometric function theory of complex analysis, Iran J. Sci. Technol. Trans. A Sci. 44 (2020), 327-344. https://doi.org/10.1007/s40995-019-00815-0

H.M. Srivastava, Ş. Altınkaya and S. Yalçın, Certain Subclasses of bi-univalent functions associated with the Horadam polynomials, Iran J. Sci. Technol. Trans. Sci. 43 (2019), 1873-1879. https://doi.org/10.1007/s40995-018-0647-0

H.M. Srivastava, A.K. Mishra and P. Gochhayat, Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett. 23 (2010), 1188-1192. https://doi.org/10.1016/j.aml.2010.05.009

H.M. Srivastava, A.K. Wanas and R. Srivastava, Applications of the q-Srivastava-Attiya operator involving a family of bi-univalent functions associated with Horadam polynomials, Symmetry 13(7) (2021), 1230. https://doi.org/10.3390/sym13071230

S.R. Swamy, Coefficient bounds for Al-Oboudi type bi-univalent functions based on a modified sigmoid activation function and Horadam polynimials, Earthline J. Math. Sci. 7(2) (2021), 251-270. https://doi.org/10.34198/ejms.7221.251270

S.R. Swamy, J. Nirmala and Y. Sailaja, Some special families of holomorphic and Al-Oboudi type bi-univalent functions associated with (m, n)-Lucas polynomials involving modified sigmoid activation function, South East Asian J. of Mathematics and Mathematical Sciences 17(1) (2021), 01-16.

S.R. Swamy and Y. Sailaja, Horadam polynomial coefficient estimates for two families of holomorphic and bi-univalent functions, Inter. J. Math. Trends and Tech. 66(8) (2020), 131-138. https://doi.org/10.14445/22315373/IJMTT-V6618P514

S.R. Swamy and A.K. Wanas, A comprehensive family of bi-univalent functions defined by (m, n)-Lucas polynomials, Bol. Soc. Mat. Mex. 28 (2022), Article number : 34, 10 pp. https://doi.org/10.1007/s40590-022-00411-0

S.R. Swamy and S. Yalçın, Coefficient bounds for regular and bi-univalent functions linked with Gegenbauer polynomials, Prbl. Anal. Issues Anal. 11(1) (2022), 133-144. https://doi.org/10.15393/j3.art.2022.10351

D.L. Tan, Coefficient estimates for bi-univalent functions, Chin. Ann. Math. Ser. A 5 (1984), 559-568.

H. Tang, G. Deng and S. Li, Coefficient estimates for new subclasses of Ma-Minda bi-univalent functions, J. Inequal. Appl., 2013, Article no. 317, 10 pp. https://doi.org/10.1186/1029-242X-2013-317

A.K. Wanas, S.R. Swamy, H. Tang, T.G. Shaba, J. Nirmala and I.O. Ibrahim, A comprehensive family of bi-univalent functions linked with Gegenbauer polynomials, Turkish Journal of Inequalities 5(2) (2021), 61-69.

A.K. Wanas and A.A. Lupas, Applications of Horadam polynomials on Bazilevic bi-univalent function satisfying subordinate conditions, J. Phys.: Conf. Ser. 1294 (2019), 032003. https://doi.org/10.1088/1742-6596/1294/3/032003

Published
2022-10-12
How to Cite
SwamyS. R. (2022). Bi-univalent Function Subclasses Subordinate to Horadam Polynomials. Earthline Journal of Mathematical Sciences, 11(2), 183-198. https://doi.org/10.34198/ejms.11223.183198
Section
Articles